Jump to content
helplinedonate
  • Announcements

    • ForumAdmin

      Frequently Asked Questions - Step by step guides

      Do you need assistance registering, logging in, posting, etc? Please visit the all new Frequently Asked Question Forum for step-by-step guides. Click the link below to access these helpful guides. Frequently Asked Questions
    • ForumAdmin

      Recursos Nuevos en Español

      http://www.parkinson.org/ayuda   http://www.parkinson.org/espanol    
    • ForumAdmin

      Línea de Ayuda 1-800-473-4636

      Línea de Ayuda 1-800-473-4636   ¿Qué es la línea de ayuda 1-800-4PD-INFO (473-4636) de la Fundación Nacional de Parkinson? Es un número de teléfono gratuito que ayuda a las personas con la enfermedad de Parkinson, sus familiares, amigos y profesionales de salud, a solucionar diferentes inquietudes.   La línea de ayuda ofrece: Información actualizada Apoyo emocional Referidos a profesionales de salud Recursos comunitarios Amplia variedad de publicaciones gratis    

Gene

Members
  • Content count

    16
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Gene

  • Rank
    Member
  • Birthday 02/29/1944

Profile Information

  • Gender
    Male

Recent Profile Visitors

118 profile views
  1. Is nausea a common side effect of sinemet and if so what would you recommend for treating it? Also is a strange acrid smell common to sinemet usage? I'm on Sinemet 25/100 Two tablets every 3hrs for 5 doses. Thank you and keep up the good work. Your forum is wonderful
  2. sinemet dosage

    My neuro has suggested crushing my sinemet and mixing with a carbonated beverage. It does not seem to dissolve in it. How would suggest doing this and what are your thoughts on this? Also can you crush the daily doses and put them in separate containers for use during the day when its not convenient to crush. Wouldn't content decrease potency doing it that way? Thank you
  3. My neuro wants me to crush my tablet and drink with a carbonated beverage to get better absorption. What is the best way do this? Put the crushed tablet in my mouth and then drink or stir the crushed tablet in a glass of carbonated drink (it does not seem to dissolve this way), or how is the best way to do it? Also can you crush the daily doses in the am and put each single dose in a suitable container. Will being crushed like that over time affected the potency of the levo-carbo? Thank you
  4. I've finally weaned off Requip at bedtime. The only changed made was to increase sinemet from 1 and a half tablets every 3hrs for 5 doses, to 2tabs every 3hrs for 5 doses. My nights are restless, restless legs, uneasiness, can't get comfortable etc . Only time I get any sleep is after my first two doses of sinemet in the AM. Isn't from 8PM to 8AM without any medication a long time? If you take away one med shouldn't another med be added? If not, why take Requip in the first place.
  5. Restless Legs Syndrome

    Doc is theprogress of lowering Requip 8mg er to no Requip. I'm now at 4mg Requip ER . I've had to increase my sinemet dose by a half table at each of my 25/100 doses 5 times daily. The legs start jerking and restless 1 hr or so before bedtime, and seem to get worse as I try to sleep. Many nights have to get up and set up as the RLS do not let up. Is there a drug that can be used with sinemet to help the RLS? and is because we're reducing Requip or increasing the Sinemet? Thank you
  6. Restless legs

    I'm on Sinemet 25/100 . One and a half tablet at 8am and 8pm. One tablet at 11am 2pm and 5pm. I was on Requip ER 8mg at bedtime. Neuro thinks we need to get off of Requip son we are reducing the dose slowly. Been on 6 mg for a week now, I've had problem with RLS for quite some time and still do. What would you recommend to help with that? Thank you
  7. Requip Side Effects

    Thanks for the info. Now with the same dosage,but an increase of sinemet 25/100 0ne and a half tab @ the 8am dose. I have developed severe restless legs. Many nights of very little sleep. My neuro not sure where to go from here. Can't get into to see him until Oct. Do you have any suggestions for controlling the restless legs? Isn't sinemet used for restless legs? Thank you
  8. Requip

    How can I tell if I'm getting too much requip? I have very foggy thinking and seem to be freezing more. I'm taking sinemet 25/100 every 3 hrs. Normally take one and a half tablet in the AM to get started, as my last dose of sinemet is at 8pm. I take requip 8mg extend release at bedtime around 10:30 eleven o'clock. Is it only by trail and error to reduce to 6mg or go up to 10mg? Thank you
  9. I'm on Sinemet 25/100 5 times a day and Requip 8mg ER at bedtime. Lately my thinking is confused, I get head aches after I have neck pain on both sides and sore throat. Is this from too much Requip? If it is, do I reduce the Requip or switch to another agonist? Thank you for your help
  10. I've now been off the Neuro patch for a week. The neurologist wanted to see how the Sinemet 25/100 worked by itself. (Take it @ 8am, 11am 2pm, 5pm and 8pm, sometimes in the middle of the night. Since that time with just sinemet I've had terrible restless legs with jerks during the night. Maybe getting 2-3 hrs of sleep a day (mostly short naps during the day). I have very short "on" time. Isn't sinemet also used for restless legs besides PD? What can I do? The md give a prescription for Requip long acting 2mg and titrate up weekly.. To start when I think I need it. Should I start that? Thanks
  11. Back to cutting the Neupro in half. After cutting the patch in half, do you use the other half the next day or do you dispose it? If you use the second half how do you keep it fresh with out losing any medication? Thank you
  12. They are finally reducing the Neupro Patch. When is your thought on cutting the 4mg patch in two when it comes to reducing to 2mg? The package insert states not to cut them, but the neurologist says it is okay be cause it hasw his patients do it a lot. I was on 8mg, now I've been on the 6mg for 2 weeks and will start the 4mg this week for 2 weeks then will go to the 2mg
  13. I just had my sinemet 25/100 increased to every 3 hrs, because my off time was coming sooner. I've been doing this for 5 days. Now when I take my 2nd dose for the day, I get no relief. All I can do is sit for 3 hrs. On my 3rd dose I may get an hr or two of good time. Then when I take my 4 th dose it reverts to no relief. Again, I can't do any thing. I apply one 4 mg Neuro patch each Am. What is going on with this? Before the increase I was taking sinemet every 4 hrs but it wore off in about 3hrs. This is way worst than before. I can realy use some guidance Thank you
  14. Hi Doctor Is it possible that too high of a dose of Neupro (8mg patch) daily cause more frequent off time for Sinemet 25/100 4 times daily? From my reading they both more on adding more dopamine. Perhaps combined, they are overloading the receptors. Thank you
  15. The Neupro seemed to make the Sinemet not last as long. Before the Neupro, I was taking Sinemet 25/100 3 times a day and seemed to be doing pretty good., Now, I'm only getting 2 to 3 hrs before it wares off. Going off Neupro to Requip, will this help the Sinemet, wearing off effect? Thanks
×